Active ingredient: Ibuprofen 400 mg.
Excipient: polyethylene glycol 600, potassium hydroxide, purified water.
It is an anti-inflammatory and analgesic for the symptomatic treatment of mild to moderate pain, such as headache, toothache and menstrual pain as well as pain caused by fever and common cold.
It is indicated for adults and adolescents weighing more than 40 kg (over 12 years old).
Posology for adults and adolescents weighing > 40 kg (12 years and older): The starting dose of ibuprofen is 400 mg. If necessary, an additional 400 mg of ibuprofen may be taken at intervals based on observed symptoms and the recommended maximum daily dose, and should be taken no less than 6 hours apart. Do not take more than 1200 mg of ibuprofen in a 24-hour period. For short-term treatment only. Adverse effects can be minimized by using the lowest effective dose for the shortest duration of treatment needed to control symptoms. Patients are advised to consult a physician if BuscofenAct softgels are taken for more than 3 days while fever is present or if pain does not decrease or symptoms worsen. It is recommended for use on a full stomach in people suffering from stomach problems. Taking it shortly after a meal may delay the effect of BuscofenAct. If this occurs, do not exceed the recommended dose when taking BuscofenAct.
No special dose adjustment is required in the elderly. Because of possible adverse effects, elderly users should be carefully monitored.
In patients with mild or moderate renal insufficiency, no dose adjustment is required.
No special dose adjustment is required for patients with mild or moderate hepatic insufficiency. Due to the high content of active substances, BuscofenAct should not be used in adolescents and children weighing less than 40 kg. If adolescents need to use the drug for more than 3 days, or if their symptoms worsen, they should consult their physician.
Method of administration: Use by mouth, do not chew.
Hypersensitivity to ibuprofen or any excipients.
History of hypersensitivity reactions (e.g., bronchospasm, asthma, rhinitis, angioedema, or urticaria) associated with acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs (NSAIDs);
Hematological disorders of unknown origin.
History of recurrent or persistent peptic ulcers/bleeding (two or more different proven ulcer or bleeding episodes)
History of gastrointestinal bleeding or perforation associated with prior NSAID therapy.
Cerebrovascular hemorrhage or other bleeding event.
Severe hepatic insufficiency, severe renal insufficiency or severe heart failure.
Adolescents and children weighing less than 40 kg.
Severely dehydrated patients (due to vomiting, diarrhea or inadequate fluid intake).